# SDR 08FDEA00723

- Difficulty date: March 5, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,404 hours, 28,926 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0264541
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PANEL 541GB IS DELAMINATED ON THE BACK SIDE.  REPAIRED PANEL 541GB LT WING PANEL BY FABRICATING AND BONDING A SKIN DOUBLER & REPAIR PARTS IAW SRM 51-71-00;  VOL II CH 17 & ARC0264 DWG. MINOR REPAIR
